# SDR CA981030016

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747133
- Engine: Pwa JT9D7
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE AT FL 390, NR 2 ENGINE POWER DROPPED SIGNIFICANTLY BELOW OTHER ENGINE.  ALL NR 2 ENGINE PARAMETERS WERE BELOW THE OTHER ENGINES.  THE NR 2 ENGINE POWER LEVER WAS 2-3 INCHES AHEAD OF THE OTHER THREE, IN TRYING TO STABILIZE POWER.  NR 2 ENGINE RECOVERED ON FINAL.  POST-FLIGHT, THE NR 2 ENGINE FUEL CONTROL UNIT AND THE HIGH PRESSURE FUEL PUMP WERE REPLACED.  THE ENGINE TRIM RUN WAS CARRIED OUT SERVICEABLE.
